# SDR TSAA20211117026

- Difficulty date: November 15, 2021
- Submitted: November 18, 2021
- Operation: Air carrier
- Aircraft: N301KH
- Make and model: Boeing 737330
- Aircraft serial: 27904
- Aircraft time: 49,543 hours, 54,360 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: Flange
- Condition: Corroded
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

1000582166 - REPAIRED FWD FLANGE ON O/B CHORD@ B.S 727 R/H STR 18R I.AW KF AEROSPACE DWG #R27904.1-053-017-001 REV NC AND BOEING PREVENTATIVE MOD SB 737-53A1166 REV 2 DATED JUNE 30, 1994
